MathSciNet Relay Station
MathSciNet bibliographic data
MR1188053 (93k:60175) 60J15 (60K35 82B41 82B43)
Lyons, Russell Random walks, capacity and percolation on trees. Ann. Probab. 20 (1992), no. 4, 2043–2088.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement